Items where Author / Artist / Editor is "Hu, Junlei"

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Asimit, Alexandru V., Bignozzi, Valeria, Cheung, Ka Chun, Hu, Junlei and Kim, Eun-Seok (2017) Robust and Pareto optimality of insurance contracts. European Journal of Operational Research, 262 (2). pp. 720-732. ISSN 0377-2217 (doi:10.1016/j.ejor.2017.04.029)

This list was generated on Sat Oct 19 04:59:57 2019 BST.